# SDR AU001234

- Difficulty date: December 29, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Snsnch M69CK
- System (JASC): 7800 · Engine Exhaust System
- Part: Gasket
- Part number: 61199
- Condition: Misinstalled
- Location: Exhaust Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 CYLINDER EXHAUST GASKET INCORRECTLY FITTED ON ONLY ONE STUD.DURING TIGHTENING OF THE EXHAUST THE FLANGE CRACKED AS WELL ASTHE WELD BETWEEN THE FLANGE AND THE PIPE. LT MUFFLER BAFFLE PIPEALSO ERODED.
